Gaviscon Original Aniseed Liquid Relief 300ml
Gaviscon Original Aniseed Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called 'reflux suppressants'.
- Health & Medicines / Medicines / Stomach & Digestive Remedies / Indigestion Relief
- Toiletries / Sun & Travel / Travel Health / Medicine & First Aid / Stomach & Digestive Remedies
Keep all medicines safely away from children. Do not store above 30ºC. Do not refrigerate or freeze. Check that the cap seal is unbroken before first taking this product.
Prepare & Use
Dosage: Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime. Children 6 to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime. Children under 6 years: Not recommended.
Before taking this product: Each 10ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects.
After taking this product: If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
Always read the label.
Country of Origin
Country of Packing
Manufacturer and PL Holder in UK:
Reckitt Benckiser Healthcare (UK) Ltd.,
Reckitt & Colman (Overseas) Ltd.,
- Free from: Gluten
Each 10ml of oral suspension contains 500mg sodium alginate Ph Eur, 267mg sodium bicarbonate Ph Eur and 160mg calcium carbonate Ph Eur as the active ingredients. It also contains carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, fennel flavour, erythrosine and water.
- Tesco Price Match
- ** Matched to Tesco's standard retail price on 06-Dec-2013 at 00:08. See our Terms and Conditions for full details.
- These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
- Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
- You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
- This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.